# SDR FDEA201208243151

- Difficulty date: August 24, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 70,176 hours, 23,347 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING THE LANDING GEAR FOR LANDING.  LANDING GEAR "DOORS" LIGHT DID NOT EXTEND.   R & R DOWNLOCK VALVE PER AMM 32-32-07-4.    MAIN GEAR DOWNLOCK, OPERATED DOOR SEQUENCE PERFORMED CHECK OF THE UPLOCK OPERATE SEQUENCE VALVE PER SUBTASK 32-32-09-864-014.TEST SATISFACTORY AND PERFORMED CHECK OF SAFETY VALVE PER AMM 32-35-05-864-018.  ALL TEST SATISFACORY NO HYD LEAK DETECTED.  ACFT OK FOR SERVICE.
